×

zbMATH — the first resource for mathematics

The representation ring of a compact Lie group. (English) Zbl 0209.06203

MSC:
22E45 Representations of Lie and linear algebraic groups over real fields: analytic methods
22C05 Compact groups
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. F. Atiyah, Characters and cohomology of finite groups,Publ. Math. Inst. des Hautes Études Sci. (Paris),9 (1961), 23–64. · Zbl 0107.02303 · doi:10.1007/BF02698718
[2] M. F. Atiyah andR. Bott,Notes on the Lefschetz fixed-point theorem for elliptic complexes, mimeographed, Harvard, 1964.
[3] M. F. Atiyah, R. Bott andA. Shapiro, Clifford modules,Topology,3 (Suppl. 1) (1964), 3–38. · Zbl 0146.19001 · doi:10.1016/0040-9383(64)90003-5
[4] M. F. Atiyah andF. Hirzebruch, Vector bundles and homogeneous spaces,Differential geometry, Proc. of Symp. in Pure Math.,3 (1961), Amer. Math. Soc., 7–38.
[5] R. Bott, Homogeneous vector bundles,Ann. of Math.,66 (1957), 203–248. · Zbl 0094.35701 · doi:10.2307/1969996
[6] R. Bott, The index theorem for homogeneous differential operators,in S. S. Cairns (éd.),Differential and combinatorial topology, a symposium in honor of Marston Morse, Princeton, 1965.
[7] N. Bourbaki,Algèbre commutative, chap. 5–6, Paris, Hermann, 1964. · Zbl 0205.34302
[8] R. Brauer andJ. Tate, On the characters of finite groups,Ann. of Math.,62 (1955), 1–7. · Zbl 0065.01401 · doi:10.2307/2007097
[9] C. Chevalley,Theory of Lie groups, Princeton, 1946. · Zbl 0063.00842
[10] Séminaire C. Chevalley 1,Classification des groupes de Lie algébriques, Paris, 1956–1958. · Zbl 0064.05001
[11] A. Grothendieck, Éléments de géométrie algébrique,Publ. Math. Inst. des Hautes Études Sci. (Paris),4 (1960).
[12] G. D. Mostow, Cohomology of topological groups and solvmanifolds,Ann. of Math.,73 (1961), 20–48. · Zbl 0103.26501 · doi:10.2307/1970281
[13] Séminaire Sophus Lie, 1, Paris, 1954–1955.
[14] P. Roquette, Arithmetische Untersuchung des Charakterringes einer endlichen Gruppe,Crelle’s J.,190 (1952), 148–168. · Zbl 0048.01902
[15] J. de Siebenthal, Sur les groupes de Lie compacts non connexes,Comm. Math. Helv.,31 (1956), 41–89. · Zbl 0075.01602 · doi:10.1007/BF02564352
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.